T Nation

Rapid, Sudden Hair Thinning/Loss Proviron


#1

Hey guys. I began Proviron 5 days ago. I chose Proviron because I wished to get a taste for AAS without damaging my HPTA’s for the rest of my natural life, as I am only 18 years old not ready for such a commitment. I have taken 475 mg in the last 5 days. Two days ago, I noticed my hair was slightly thinning. Today, it is falling out at a rapid rate. I have ceased all Proviron consumption and have been using Nizoral since yesterday.

Is this very quick onset hair loss “Telogen effluvium” not related to accelerated to irreversible MPB, but rather caused by a shock of hormones balance?


#2

Proviron is a modified DHT and DHT promotes hair loss, in those who have the genetics for that.

You probably have zero knowledge about these things and are destined to make the typical harmful mistakes that we see all of the time.

Male pattern baldness is not considered reversible. But a 5 day experiment is not predicable either.

You are probably going to loose hair and any gear that you use will speed it up. Taking 5-alpha reductase inhibitors to lower DHT and reduce hair loss carries high risks for some as it can cause permanent HPTA changes and very low T levels. DHT is essential for development and maintenance of the male sex organs and also critical for libido. So you can’t win either way and can loose it all.